# SDR GTIA2022122736857

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 18,292 hours, 8,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT LH CABIN DOOR ASSIST ACTUATOR CYLINDER REQUIRES SERVICING-SERVICED FRONT LH CABIN DOOR ASSIST ACTUATOR IAW AMM 52-10-00
